# SDR CALA2024112601304

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 67,472 hours, 22,040 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 851
- Condition: Faulted
- Location: Flap Sys
- Part time: 67,472 hours, 22,040 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP ASYM. R&R FSEU 1. OPS CHECK FAILED. TE DISAGREE LIGHT ILLUMINATED. TE FLAP ASYM ON EICAS. FAULT MSG CYCLES BETWEEN LEFT (MSG: 314) AND RIGHT (MSG: 315) FLAP DRIVE ON EVERY BITE CHECK OF FSEU 1. FURTHER T/S REQUIRED. PARTS USED:  19-2758-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1714877  SN OFF 3245 UNIT, FLAP & SL  OFF 19-2758-9-0002 3245 ON 19-2758-9-0002 2694 UPDATING WITH REFERENCE USED: 27-51-01/201 FOLLOWING FIM 27-51 TASK 809 BLOCK 1 FSEU BITE PROCEDURE FIG. 104 TOOK US TO FIM 27-51 TASK 803 DUE TO AIRCRAFT FSEU PARTNUMBER INSTALLED (285N0011-40) FIM SENT US TO FIG. 104B ON FIM 27-51 TASK 805 BLOCK FOUND MSG ON FSEU (LT FLAP DRIVE) AND FSAM (NO DATA FSEU2) SEE PICTURES. ALSO NOTICED ON FLAP INDICATOR LH NEEDLE LAGGING SEE PICTURES. TASK 805 BLOCK 6 GVI FOUND NO BROKEN TORQUE TUBES, BLOCK 7 FOUND NO WIRE DAMAGE ON CONNECTOR LEADING TO REPLACING L FLAP TRANSMITTER POS PER BLOCK 57. REMOVED LH TE POSITION TRANSMITTER IRW AMM 27-58-03. PART OFF NUMBER 18-1969-17 SN OFF 1093B. PDU RIG PIN IS INSTALLED. TOOL BOXES ARE IN THE GALLEY, HARDWARE IS LOCATED WITH THE CANON PLUG. ADD EMP:U376162 INSTALLED LH FLAP POSITION TRANSMITTER, OPS CK NORMAL. FSEU 1&2 & FSAM NO FAULTS. NO EICAS MSGS. PERFORMED FSEU 1 INSTALLATION TEST, OPS CK NORMAL. REF AMM 27-51-01 & 27-58-01 STEP J.
